# SDR CA090323003

- Difficulty date: March 20, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Boeing 777333ER
- Aircraft time: 3,296 hours
- Engine: Ge GE90115B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Drain Line
- Part number: 272W499029
- Condition: Leaking
- Location: Hyd System
- Part time: 4,315 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING WALKAROUND CHECK, FOUND HYDR LEAK COMING FROM CENTER SYS PRESSURE AND CASE DRAIN FILTER MODULE. LEAK WAS IDENTIFIED AS COMING FROM ONE END OF THE CASE DRAIN TUBE. FURTHER EXAMINATION REVEALED THAT THE LEAK WAS BETWEEN THE TUBE AND THE SWAGED END FITTING.
